# SDR UPS07849587

- Difficulty date: April 1, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD PASSAGEWAY AND EMERGENCY LIGHT NEXT TO EMERGENCY BATTERY PACK INOP.  REMOVED AND REPLACED PASSAGEWAY AND EMERGENCY LIGHT.  LIGHT OPS GOOD.
